Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I am having severe stomach pain with dizziness and vomiting during my periods

Im 15, 5 3, and 100lbs. Okay so i had intercourse 24hours after my ovulation day. my period was supposed to come on the 14th of august but it came on the 18th and it was pink for the first day only when i wiped. i begin have sharp stomach pains but they didnt feel like cramps. the next day when i wiped it was pink and brown with light red like how my period was ending. then as the next day came the pains didnt stop and i even took pills for them and my period became heavier. i dont know what it is cause if it was cramps, midol always help me but im still having bad stomach pains and none of the medicine is helping it. also i went to a water park yesterday and it was very hot. i didnt get on any rides but i became VERY light headed to the point where i fell trying to sit on the toilet, then afterwards i threw up twice but i blamed it on motion sickness for being in the car for 7hours with nothing to eat.
Asked On : Mon, 22 Aug 2011
Answers:  2 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
Self medication is not at all advisable. You should immediately consult a gynecologist. Get pregnancy test done. If positive get an ultrasound scan done to find out whether pregnancy sac is in the uterus or outside. If outside it is an emergency.
Feeling dizzy and falling down while trying to sit on the toilet should not be taken lightly.
Wish you all the best.
Answered: Mon, 22 Aug 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Firstly before taking any more pills you need to confirm if it is pregnancy because having sex after ovulation in high chance for getting pregnant. If pregnancy is present by the test, you can choose weather to keep or terminate the pregnancy. Either way you need to consult the Gynaecologist. If you are pregnant the mild bleeding could be either normal implantation bleeding or could also be a miscarriage since you feel sharp pain and light headedness. You will need to confirm if the pregnancy is ectopic, if you are pregnant which can be very dangerous if not treated early. If you are not pregnant it could mean that you probably have a vaginal infection, hormonal disorder which is causing this problem for which the Gynaecologist will give you something to help you. Do not delay. Get the pregnancy test done immediately and go to the Gynaecologist Office.
Answered: Mon, 22 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor